# SDR XNOA01081

- Difficulty date: October 15, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Clogged
- Location: Adc
- Stage of operation: TO
- How discovered: C
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED ON FO'S AIRSPEED INDICATOR ON TAKEOFF. ABORTED AT 90 KTS. ACTION TAKEN: FLUSHED NR 2 AIR DATA COMP. LINE. OPS CHECK GOOD IAW A300 MM 34-11-10.
